Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Note on rings of finite representation type and decompositions of modules


Authors: K. R. Fuller and Idun Reiten
Journal: Proc. Amer. Math. Soc. 50 (1975), 92-94
MSC: Primary 16A64
MathSciNet review: 0376768
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Tachikawa has shown that if a ring $ \Lambda $ is of finite representation type, then each of its left and right modules has a decomposition that complements direct summands. We show that the converse is also true.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A64

Retrieve articles in all journals with MSC: 16A64


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0376768-5
PII: S 0002-9939(1975)0376768-5
Keywords: Finite representation type, transpose, dual, decompositions of modules
Article copyright: © Copyright 1975 American Mathematical Society